# SDR SWAA2022030902339

- Difficulty date: May 11, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH DISBONDS FOUND ON THE #7 SPOILER. DISBONDED AREAS CIRCLED IN RED / REPAIRED 2 EACH DISBONDS ON THE #7 SPOILER IAW SRM 51-70-10-2R-2 AND SRM 51-70-10-2R-0
